# SDR DALA2024081308091

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,843 hours, 31,333 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sidewall Panel
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0498845) CHECK FOR CORRECT CONFIGURATION OF THE OVERWING EXIT DOORS LOWER EXIT SIGNS. T/S PER B737 WDM 33-51-21. FOUND SIDEWALL PANELS SWAPPED OVER. SWAPPED PANELS TO CORRECT POSITION AND VERIFIED ALL CONNECTIONS IN PROPER POSITIONS. PERFORMED OPS CHK EMERGENCY LTS. AS PER B737 AMM 33-51.OPS NML.
